# SDR VNAA202401050007

- Difficulty date: November 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: SH670318757S
- Condition: Corroded
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE AT PASSENGER DOOR .  KICKPLATE AT PASSENGER DOOR WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-001-A02 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
